Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 585639, 9 pages
http://dx.doi.org/10.1155/2013/585639
Research Article

Positive Solutions of a Two-Point Boundary Value Problem for Singular Fractional Differential Equations in Banach Space

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 29 May 2013; Accepted 11 July 2013

Academic Editor: William P. Ziemer

Copyright © 2013 Bo Liu and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Liu and Yansheng Liu, “Positive Solutions of a Two-Point Boundary Value Problem for Singular Fractional Differential Equations in Banach Space,” Journal of Function Spaces and Applications, vol. 2013, Article ID 585639, 9 pages, 2013. https://doi.org/10.1155/2013/585639.